Jacobi Translation and the Inequality of Different Metrics for Algebraic Polynomials on an Interval

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)21-25
Число страниц5
ЖурналDoklady Mathematics
Том95
Номер выпуска1
DOI
СостояниеОпубликовано - янв 2017

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics(all)

    Предметные области WoS

    • Математика

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{c7fee25d527c47f988ed645540a8d242,
    title = "Jacobi Translation and the Inequality of Different Metrics for Algebraic Polynomials on an Interval",
    keywords = "NIKOLSKII INEQUALITY, UNIFORM NORM, SERIES, WEIGHT",
    author = "Arestov, {V. V.} and Deikalova, {M. V.}",
    year = "2017",
    month = "1",
    doi = "10.1134/S1064562417010100",
    language = "English",
    volume = "95",
    pages = "21--25",
    journal = "Doklady Mathematics",
    issn = "1064-5624",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "1",

    }

    Jacobi Translation and the Inequality of Different Metrics for Algebraic Polynomials on an Interval. / Arestov, V. V.; Deikalova, M. V.

    В: Doklady Mathematics, Том 95, № 1, 01.2017, стр. 21-25.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Jacobi Translation and the Inequality of Different Metrics for Algebraic Polynomials on an Interval

    AU - Arestov, V. V.

    AU - Deikalova, M. V.

    PY - 2017/1

    Y1 - 2017/1

    KW - NIKOLSKII INEQUALITY

    KW - UNIFORM NORM

    KW - SERIES

    KW - WEIGHT

    UR - http://www.scopus.com/inward/record.url?scp=85018475275&partnerID=8YFLogxK

    UR - https://elibrary.ru/item.asp?id=29501800

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000399585800007

    U2 - 10.1134/S1064562417010100

    DO - 10.1134/S1064562417010100

    M3 - Article

    VL - 95

    SP - 21

    EP - 25

    JO - Doklady Mathematics

    JF - Doklady Mathematics

    SN - 1064-5624

    IS - 1

    ER -